MAUDE Adverse Event Report: C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER 5CC BALLOON

C.R. BARD INC. (COVINGTON) -1018233 BARD® SILASTIC® FOLEY CATHETER 5CC BALLOON
Catalog Number 33618
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the foley catheters would not drain the patient had to go to the hospital to get it replaced.Per additional information received via email on 07oct2025, it was reported that the catheter was removed.Catheter (supra pubic) was placed on (b)(6) 2025.It worked on friday, however on saturday it would not drain.Customer went to the emergency room that afternoon and they did some troubleshooting.They tried flushing and other stuff, but nothing changed the problem.Customer provided them with an other catheter of a different lot number and they replaced it.Everything worked fine after that.Customer would like to note that this was the second catheter from the same lot number that failed in the same manner.Customer had purchased 20 of these catheters from buymedical.Com.The remaining catheters were returned to them and my money was refunded for the returned un- used ones.Customer noted the that lot number was manufactured in malasya and the ones i had no problem with were made in the usa.They exclusively use the bard silastic catheter.The problem they have now is where to purchase them and not have the same issue.
 
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that the foley catheters would not drain the patient had to go to the hospital to get it replaced.Per additional information received via email on 07oct2025, it was reported that the catheter was removed.Catheter (supra pubic) was placed on (b)(6) 2025.It worked on friday, however on saturday it would not drain.Customer went to the emergency room that afternoon and they did some troubleshooting.They tried flushing and other stuff, but nothing changed the problem.Customer provided them with another catheter of a different lot number and they replaced it.Everything worked fine after that.Customer would like to note that this was the second catheter from the same lot number that failed in the same manner.Customer had purchased 20 of these catheters from buymedical.Com.The remaining catheters were returned to them and my money was refunded for the returned un- used ones.Customer noted that lot number was manufactured in malasya and the ones i had no problem with were made in the usa.They exclusively use the bard silastic catheter.The problem they have now is where to purchase them and not have the same issue.
 
Additional Manufacturer Narrative
The reported event was inconclusive because no sample was returned.It is unknown whether the device had met relevant specifications.The product was used for urological care.It was unknown whether the product had caused the reported failure.A potential root cause for this failure mode could be due to incorrect eye size - undersized.A review of the device labeling have been conducted for investigation purposes and was found adequate.The dhr review could not be performed without a lot number.Therefore, no additional action is required at this time.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
BARD® SILASTIC® FOLEY CATHETER 5CC BALLOON
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. BARD INC. (COVINGTON) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
7707846100
MDR Report Key23289775
Report Number1018233-2025-09131
Device Sequence Number20213774
Product Code EZL
UDI-Device Identifier00801741020070
UDI-Public(01)00801741020070
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K951103
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number33618
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/07/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date10/15/2025
Supplement Report FDA Received Date12/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age65 YR
Patient SexMale
Patient Weight107 KG